Advertisement

Differential Equations and Dynamical Systems

, Volume 24, Issue 2, pp 189–200 | Cite as

Global Existence Results for Neutral Functional Differential Equations with State-Dependent Delay

  • Mouffak BenchohraEmail author
  • Imene Medjadj
Original Research

Abstract

Our aim in this work is to study the existence of solutions of a neutral functional differential equation with state-dependent delay. We use the Schauder’s fixed point theorem to show the existence of global solutions.

Keywords

Neutral functional differential equation Mild solution Infinite delay State-dependent delay Fixed point  Semigroup theory 

Mathematics Subject Classification

34G20 34K20 34K30 

Notes

Acknowledgments

The authors are grateful to the referees for their remarks.

References

  1. 1.
    Abada, N., Agarwal, R.P., Benchohra, M., Hammouche, H.: Existence results for nondensely defined impulsive semilinear functional differential equations with state-dependent delay. Asian-Eur. J. Math. 1, 449–468 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Adimy, M., Ezzinbi, K.: A class of linear partial neutral functional-differential equations with nondense domain. J. Differ. Equ. 147, 285–332 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Aiello, W.G., Freedman, H.I., Wu, J.: Analysis of a model representing stagestructured population growth with state-dependent time delay. SIAM J. Appl. Math. 52, 855–869 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Ait Dads, E., Ezzinbi, K.: Boundedness and almost periodicity for some state-dependent delay differential equations. Electron. J. Differ. Equ. 2002(67), 1–13 (2002)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Anguraj, A., Arjunan, M.M., Hernàndez, E.M.: Existence results for an impulsive neutral functional differential equation with state-dependent delay. Appl. Anal. 86, 861–872 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Arino, O., Boushaba, K., Boussouar, A.: Mathematical model of the dynamics of the phytoplankton-nutrient system: spatial heterogeneity in ecological models (Alcala de Henares, 1998). Nonlinear Anal. RWA 1, 69–87 (2000)Google Scholar
  7. 7.
    Baghli, S., Benchohra, M.: Existence results for semilinear neutral functional differential equations involving evolution operators in Fréchet spaces. Georgian Math. J. 17, 423–436 (2010)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Baghli, S., Benchohra, M.: Global uniqueness results for partial functional and neutral functional evolution equations with infinite delay. Differ. Integral Equ. 23, 31–50 (2010)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Benchohra, M., Ouahab, A.: Impulsive neutral functional differential equations with variable times. Nonlinear Anal. 55, 679–693 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Benchohra, M., Gatsori, E., Ntouyas, S.K.: Existence results for functional and neutral for functional integrodifferential inclusions with lower semicontinuous right-hand side. J. Math. Anal. Appl. 281, 525–538 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Benchohra, M., Medjadj, I.: Global existence results for functional differential equations with delay. Commun. Appl. Anal. 17, 213–220 (2013)MathSciNetzbMATHGoogle Scholar
  12. 12.
    M. Benchohra, I. Medjadj, J.J. Nieto and P. Prakash, Global existence for functional differential equations with state-dependent delay, J. Funct. Spaces Appl. 2013, Article ID 863561, 7 pages, (2013). doi: 10.1155/2013/863561
  13. 13.
    Belair, J.: Population models with state-dependent delays. Lect. Notes Pure Appl. Math., Dekker, N. Y. 131, 156–176 (1990)MathSciNetGoogle Scholar
  14. 14.
    Cao, Y., Fan, J., Card, T.C.: The effects of state-dependent time delay on a stage-structured population growth model. Nonlinear Anal. TMA 19, 95–105 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Chang, Y.K., Li, W.S.: Solvability for impulsive neutral integro-differential equations with state-dependent delay via fractional operators. J. Optim. Theory Appl. 144, 445–459 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Chang, Y.-K., Nieto, J.J., Zhao, Z.-H.: Existence results for a nondensely-defined impulsive neutral differential equation with state-dependent delay. Nonlinear Anal. Hybrid Syst. 4, 593–599 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Chen, F., Sun, D., Shi, J.: Periodicity in a food-limited population model with toxicants and state-dependent delays. J. Math. Anal. Appl. 288, 136–146 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Corduneanu, C.: Integral Equations and Stability of Feedback Systems. Acedemic Press, New York (1973)zbMATHGoogle Scholar
  19. 19.
    Driver, R.D.: A neutral system with state-dependent delays. J. Differ. Equ. 54, 73–86 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Granas, A., Dugundji, J.: Fixed Point Theory. Springer-Verlag, New York (2003)CrossRefzbMATHGoogle Scholar
  21. 21.
    Hale, J.K.: Partial neutral functional-differential equations. Rev. Roum. Math. Pures Appl. 39, 339–344 (1994)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Hale, J., Kato, J.: Phase space for retarded equations with infinite delay. Funkcial. Ekvac. 21, 11–41 (1978)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Hale, J.K., Verduyn Lunel, S.M.: Introduction to Functional Differential Equations. Springer-Verlag, New York (1993)Google Scholar
  24. 24.
    Hartung, F., Krisztin, T., Walther, H.O., Wu, J.: Functional differential equations with state-dependent delays: theory and applications. In: Canada, A., Drabek, P., Fonda, A. (eds.) Handbookof Differential Equations: Ordinary Differential Equations. Elsevier, North-Holland, Amsterdam (2006)Google Scholar
  25. 25.
    Hernandez, E., Prokopezyk, A., Ladeira, L.: A note on partial functional differential equation with state-dependent delay. Nonlinear Anal. RWA 7, 511–519 (2006)CrossRefGoogle Scholar
  26. 26.
    Hernandez, E., Henriquez, H.: Existence results for partial neutral functional differential equations with unbounded delay. J. Math. Anal. Appl. 221, 452–475 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Hernandez, E., Henriquez, H.: Existence of periodic solutions of partial neutral functional differential equations with unbounded delay. J. Math. Anal. Appl. 221, 499–522 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Hino, Y., Murakami, S., Naito, T.: Functional Differential Equations with Unbounded Delay. Springer-Verlag, Berlin (1991)zbMATHGoogle Scholar
  29. 29.
    Kuang, Y., Smith, H.L.: Slowly oscillating periodic solutions of autonomous state-dependent delay equations. Nonlinear Anal. TMA 19, 855–1318 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Li, W.S., Chang, Y.K., Nieto, J.J.: Solvability of impulsive neutral evolution differential inclusions with state- dependent delay. Math. Comput. Model. 49, 1920–1927 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Nandakumar, K., Wiercigroch, M.: Galerkin projections for state-dependent delay differential equations with applications to drilling. Appl. Math. Model. 37, 1705–1722 (2013)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Ntouyas S.K.: Global existence for neutral functional integrodifferntial equations, In: Proceedings of the Sond World Congress of Nonlinear Analysts, Part 4, Athens, 1996, Nonlinear Anal. 30, 2133–2142, (1997)Google Scholar
  33. 33.
    Ntouyas, S.K., Sficas, Y.G., Tsamatos, C.P.: Existenece results for initial value problems for neutral functional-differential equations. J. Differ. Equ. 114, 527–537 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag, New York (1983)CrossRefzbMATHGoogle Scholar
  35. 35.
    Wu, J.: Theory and Applications of Partial Functional-Differential Equations. Springer-Verlag, New York (1996)CrossRefzbMATHGoogle Scholar
  36. 36.
    Wu, J., Xia, H.: Self-sustained oscillations in a ring array of coupled lossless transmission lines. J. Differ. Equ. 124, 247–278 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  37. 37.
    Yang, Z., Cao, J.: Existence of periodic solutions in neutral state-dependent delays equations and models. J. Comput. Appl. Math. 174, 179–199 (2005)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Foundation for Scientific Research and Technological Innovation 2014

Authors and Affiliations

  1. 1.Laboratory of MathematicsUniversity of Sidi Bel-AbbèsSidi Bel AbbèsAlgeria
  2. 2.Department of Mathematics, Faculty of ScienceKing Abdulaziz UniversityJeddahSaudi Arabia

Personalised recommendations